Követés
 Aart Blokhuis
Aart Blokhuis
Associate Professor of Mathematics, Eindhoven University of Technology
E-mail megerősítve itt: tue.nl - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On the size of a blocking set inPG (2, p)
A Blokhuis
Combinatorica 14 (1), 111-114, 1994
1761994
Maximal arcs in Desarguesian planes of odd order do not exist
S Ball, A Blokhuis, F Mazzocca
Combinatorica 17 (1), 31-41, 1997
1621997
Dynamics of self-propelled Janus particles in viscoelastic fluids
JR Gomez-Solano, A Blokhuis, C Bechinger
Physical review letters 116 (13), 138301, 2016
1382016
Some p-ranks related to orthogonal spaces
A Blokhuis, GE Moorhouse
Journal of Algebraic Combinatorics 4 (4), 295-316, 1995
1091995
Blocking sets in Desarguesian planes
A Blokhuis
Combinatorics, Paul Erdos is Eighty, Vol. 2, 133-155, 1996
1061996
Scattered spaces with respect to a spread in PG (n, q)
A Blokhuis, M Lavrauw
Geometriae Dedicata 81 (1), 231-243, 2000
982000
On the number of slopes of the graph of a function defined on a finite field
A Blokhuis, S Ball, AE Brouwer, L Storme, T Szőnyi
Journal of Combinatorial Theory, Series A 86 (1), 187-196, 1999
871999
More coverings by rook domains
A Blokhuis, CWH Lam
Journal of Combinatorial Theory, Series A 36 (2), 240-244, 1984
831984
Lacunary polynomials, multiple blocking sets and Baer subplanes
A Blokhuis, L Storme, T Szőnyi
Journal of the London Mathematical Society 60 (2), 321-332, 1999
791999
Locally 4‐by‐4 grid graphs
A Blokhuis, AE Brouwer
Journal of graph theory 13 (2), 229-244, 1989
781989
On MDS codes, arcs inPG (n, q) withq even, and a solution of three fundamental problems of B. Segre
AA Bruen, JA Thas, A Blokhuis
Inventiones mathematicae 92 (3), 441-459, 1988
731988
On subsets of GF (q2) with square differences
A Blokhuis
Indagationes Mathematicae (Proceedings) 87 (4), 369-372, 1984
701984
On the Size of a Double Blocking Set inPG (2, q)
S Ball, A Blokhuis
Finite Fields and their Applications 2 (2), 125-137, 1996
641996
A Hilton-Milner theorem for vector spaces.
A Blokhuis, AE Brouwer, A Chowdhury, P Frankl, T Mussche, B Patkós, ...
The Electronic Journal of Combinatorics [electronic only] 17 (1), v17i1r71. pdf, 2010
622010
Blocking sets in Desarguesian projective planes
A Blokhuis, AE Brouwer
Bulletin of the London Mathematical Society 18 (2), 132-134, 1986
611986
Permutations amongst the Dembowski-Ostrom polynomials
A Blokhuis, RS Coulter, M Henderson, CM O’Keefe
Finite Fields and Applications, 37-42, 2001
602001
Few-distance sets
A Blokhuis
601983
The number of directions determined by a function f on a finite field
A Blokhuis, AE Brouwer, T Szőnyi
Journal of Combinatorial Theory, Series A 70 (2), 349-353, 1995
541995
An easier proof of the maximal arcs conjecture
S Ball, A Blokhuis
Proceedings of the American Mathematical Society 126 (11), 3377-3380, 1998
511998
On multiple nuclei and a conjecture of Lunelli and Sce
A Blokhuis
Bulletin of the Belgian Mathematical Society-Simon Stevin 1 (3), 349-353, 1994
501994
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20